MathSciNet Relay Station
MathSciNet bibliographic data
MR2080605 60J65 (58J65 60J45)
von Renesse, Max-K. Intrinsic coupling on Riemannian manifolds and polyhedra. Electron. J. Probab. 9 (2004), no. 14, 411–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement